MAUDE Adverse Event Report: ZIMMER MANUFACTURING B.V. PERSONA ALL-POLY PATELLA CEMENTED 32MM DIA; PROSTHESIS, KNEE

ZIMMER MANUFACTURING B.V. PERSONA ALL-POLY PATELLA CEMENTED 32MM DIA; PROSTHESIS, KNEE
Model Number N/A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Joint Laxity (4526)
Date of Event 03/06/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).G2: australia.Customer has indicated that the product will not be returned to zimmer biomet for investigation, as the device was requested but not returned by the facility.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.Additional associated products & mdrs: 42522100311 persona articular surface medial congruent right 11mm lot# 64777773 mdr: 3007963827-2024-00090.
 
Event or Problem Description
It was reported that a patient underwent a revision surgery due to instability and pain.The articulating surface height was increased from 11mm to 14mm and changed from an mc insert to a uc insert to address the instability.The patella was revised to address anterior knee pain.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.No product was returned or pictures provided; visual and dimensional evaluations could not be performed.Review of the device history records identified no deviations or anomalies during manufacturing related to the reported event.Reported event is not related to a combination of products; therefore a compatibility review is not applicable.Medical records were not provided.This complaint cannot be confirmed.A definitive root cause cannot be determined.No corrective actions, preventive actions, or field actions resulted after investigation of this event.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
PERSONA ALL-POLY PATELLA CEMENTED 32MM DIA
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER MANUFACTURING B.V.
turpeaux industrial park
route #1 km 123.4 bldg #1
mercedita PR 00715
Manufacturer (Section G)
ZIMMER MANUFACTURING B.V.
turpeaux industrial park
route #1 km 123.4 bldg #1
mercedita PR 00715
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key19003456
Report Number0002648920-2024-00089
Device Sequence Number18254136
Product Code JWH
UDI-Device Identifier00889024247697
UDI-Public(01)00889024247697(17)261007(10)65144667
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K172524
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/28/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number42540200032
Device Lot Number65144667
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/06/2024
Supplement Date Received by Manufacturer06/27/2024
Initial Report FDA Received Date03/29/2024
Supplement Report FDA Received Date06/28/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/01/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age63 YR
Patient SexPrefer Not To Disclose
Patient Weight85 KG